# SDR REXA2014032000306

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 23,050 hours, 20,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT IS INOPERATIVE.  R & R FLASHLIGHT IAW AMM 25-61-02.  OPS CHECKED GOOD.
